# SDR UPS00232522

- Difficulty date: April 30, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,020 hours, 50,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK IN FWD CARGO DOOR CUTOUT FWD FRAME INNER FAIL-SAFE STRAP 2ND FASTENER ABOVE STR 23R LOCATED CRACKED FAIL-SAFE STRAP AT BS 522 STR 18-28R.  FABRICATED FAIL-SAFE STRAP PER SRM 51-10-2 AND INSTALLED FASTENERS PER SRM 51-30-2.
